MathSciNet Relay Station
MathSciNet bibliographic data
MR1771795 35K55 (34C37 35K25 37K99)
Kwapisz, Jaroslaw Uniqueness of the stationary wave for the extended Fisher-Kolmogorov equation. J. Differential Equations 165 (2000), no. 1, 235–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement